Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Is there any chance to conceive if had sex by using condoms and taken contraceptive pills also ?

Well I had sex and the condom broke I m on the pill but due to coming off the sugar pills I had only taken 5 pills I got the morning after pill two days after it happened I am really scared and concerned I m only 17 female I noticed today ihad clear urine? It happened on new years eve, should I be okay?? Ive Been on the pill for over a year and I have also been urinating alot? My mum and dad are both diabetic could it be that? Mum tested my sugar levels or whatever it is and was normal? Help!!!!
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have taken the morning after pill within 72 hours of unprotected sex then it will surely work. Frequency of urination may be due to diabetes or due to psychological raesons as you are too much worried.
Dr. rakhi tayal
Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor